Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Exact asymptotic for the remainder of Hermite's quadrature formula for function classes W p 2

Abstract

For function classes W p 2 we obtain an asymptotically exact estimate of error of Hermite's quadrature formula (the quadrature formula of the highest algebraic degree of precision corresponding to a weight function\(1/\sqrt {1 - t^2 } \).

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. I. Krylov, Approximate Calculation of Integrals [in Russian], Nauka, Moscow (1967).

  2. 2.

    S. M. Nikol'skii, Quadrature Formulas (with a supplement by N. P. Korneichuk) [in Russian], Nauka, Moscow (1979).

  3. 3.

    V. P. Motornyi and E. E. Dunaichuk, “On formulas of approximate calculation of integrals,” Tr. Mat. Inst. Akad. Nauk SSSR,180, 161–163 (1987).

  4. 4.

    V. P. Motornyi and E. E. Dunaichuk, “On approximate calculation of integrals of continuous functions,” Investigations in Current Problems in Summation and the Approximation of Functions and Their Applications, Dnepropetrovsk Institute, Dnepropetrovsk (1986), pp. 40–50.

  5. 5.

    E. E. Dunaichuk, “Estimates of error of quadrature formulas of the highest algebraic degree of precision,” Dnepropetrovsk, VINITI No. 3828-B87 (1987).

  6. 6.

    E. E. Dunaichuk, “Best-coefficient weighted quadrature formulas of the form\(\sum\limits_{k - 1}^n {\sum\limits_{f = 0}^{r - 1} {A_{ki} } } \times f^{(i)} (\gamma _k )\) for certain classes of differentiable functions,” Investigations in Current Problems in Summation and the Approximation of Functions and Their Applications, Dnepropetrovsk Institute, Dnepropetrovsk (1987), pp. 37–46.

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 42, No. 1, pp. 119–122, January, 1990.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dunaichuk, E.E. Exact asymptotic for the remainder of Hermite's quadrature formula for function classes W p 2 . Ukr Math J 42, 108–111 (1990). https://doi.org/10.1007/BF01066371

Download citation

Keywords

  • Weight Function
  • Function Class
  • Quadrature Formula
  • Exact Estimate
  • Algebraic Degree